# SDR USAA2009120193272

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 322,250 hours, 12,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8061
- Condition: Defective
- Location: Evac Slide
- Part time: 34,227 hours, 13,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE: 26C83152002 / 002 / 5001959 - BC6 / BRIDGE CHECK - PIT - EMERGENCY EQUIPMENT - L1 DOOR SLIDE RELEASE CABLE DISCONNECT TO PAWL SAFETY WIRE FOUND TO BE BROKEN AT RELEASE ASSEMBLY UPON RE-INSTALLATION.  REMOVED AND REPLACED SLIDE PACK ASSEMBLY.
